# SDR DL73K010814

- Difficulty date: May 21, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N239WA
- Make and model: Boeing 737247
- Aircraft serial: 23187
- Aircraft time: 46,479 hours, 36,129 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20405011
- Condition: Seized
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

A/C DIVERTED INTO JAX WITH SMOKE/FUMES IN THE CABIN AND COCKPIT.  PASSENGERS IN SEAT 10ABC FELT AND HEARD RUMBLING UNDER FLOOR INDICATING A PACK PROBLEM.  UPON FURTHER INVESTIGATION FOUND THE LEFT PACK ACM HAD SEIZED UP CAUSING THE FUMES AND SMOKE.  LEFT PACK WAS PUT ON MCO AND POSITION FERRIED BACK TO ORLANDO.
